# SDR SWAA2020121432741

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED ON BS 986.5 AT LEVEL STR 17L ON LBBL 44 AT PASSENGER CABIN.  REPAIRED FLOOR BEAM LOCATED ON BS 986.5 AT LEVEL STR 17L ON LBBL 44 AT PASSENGER CABIN WL 208.1, IAW B737-700 SRM 53-70-51-2R-6.  REPAIR PART STRAP (4) MADE OF 7075-T6 0.140', IAW SRM 53-70-51-2R-6 REPAIR 6 STEP 4G(1) TABLE 201 FIG 205 SHEET 1 AND FIG 205 SHEET 2 STEP 4H TO 4K.
